# SDR USAAF98052

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6040681
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - EMERGENCY EXIT SIGN ABOVE GALLEY DOOR WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE NR 9 POWER SUPPLY.  (M)
